Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diminishing Returns with Tes
Nov 27, 2003

I have been on Depo Tes 200mg a week to every two weeks (with my Drs blessing) for several years withhout having taken any breaks. I was told that this would keep up my energy and muscle mass, and it did for years. Over the past 10 months after having begun a severe loss of energy ,having facial wasting and fat loss in my arms and legs am I being told ONLY NOW that prolonged use of anabolics can CAUSE these symptoms>> Call me stupid but the guys I have always seen taking MASSIVE amounts (far in excess of my dosage)of unprescribed anaboloc streoids always seem to have faces like blofish not wasted faces. Can you tell me, whats with all the seemingly conflicting info? I am supposed to take Deop tes because I produce almost none of my own. There are no alternatives to testosterone as there is to Zerit.and I have reduced my dosage as low as I can 100 mg every 2 weeks I got off ZERIT long ago and see only the tiniest improvement in my energy or fat loss and reduistribution. I cam only surmise now that Testosterone is adding to my problem ** Any suggestions? Thanks Dale

Response from Mr. Vergel

Dale:

I doubt that testosterone replacement is contributing to your problem , but you should talk to yor doctor. Have you got all your hormones checked (thyroid and DHEA)? Are you taking AZT? Are you doing a lot of cardiovascular exercise? Are you a recreational drug user? Have you lost any weight in the recent past? I am sorry I have to ask all these questions that may influence the answers I give you. H

nelson vergel



Previous
Steroids
Next
Stool

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement